# SDR 96ZZZX2358

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N378E
- Make and model: Aerosp AS 355F
- Aircraft serial: 5214
- Engine: Allsn 250C20F
- System (JASC): 7250 · Turbine Section
- Part: 4th Stage Nozzle
- Part number: 6851531
- Condition: Defective
- Location: Pt Section
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON 1,750-HOUR INSPECTION, FOUND DIAPHRAGM CRACKED AND THE PART WAS SENT FOR OVERHAUL.
